# SDR 200609081

- Difficulty date: September 4, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000080
- Aircraft time: 3,358 hours, 1,254 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6478 DTW TO SLC DURING CRUISE ENCOUNTERED AVIONICS MAU 1 FAIL.  QRH FOLLOWED.  DIVERTED TO DSM.  NO FURTHER INCIDENT.  OVERWEIGHT LANDING REPORTED.  OCM RESET POWER AND MAU1 FAIL MSG CLEARED, ALSO HAD A FLT CONTROL FAULT ON POWER UP; PERFORMED RTS.  SIGNED OFF OVERWEIGHT LANDING, NO INSP NEEDED, SINK RATE WAS REPORTED AT 200 FPM.
